# SDR DHL2001708014

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE GROUND DET LIGHT ON DIM.  OPENED COWLING, CLEARED FIRE LOOP FROM COWLING, CLOSED COWLING AND OP TEST NORMAL PER MM 26-00.
